# SDR SWAA2023031605721

- Difficulty date: February 21, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 18,978 hours, 9,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT T ANGLE BROKEN AT STATION 540 FOUND FLOOR SUPPORT T -ANGLE BROKEN AT STA 540 RIGHT OF BUTT LINE 0.<[01] REMOVED AND REPLACED PER SRM 51-40-02
